MathSciNet Relay Station
MathSciNet bibliographic data
MR1229053 (94k:14027) 14J26 (14J10)
Manetti, Marco Normal projective surfaces with $\rho=1,\ P\sb {-1}\geq 5$. Rend. Sem. Mat. Univ. Padova 89 (1993), 195–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement